MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM DIAMOND MATCH HEAD, DISTAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM DIAMOND MATCH HEAD, DISTAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8431107030D
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during an the tip of the bur was burnt during an endoscopic transnasal pituitary tumor resection the tip overheated and became burnt.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction and additional information; d1, d4 & h4: catalog number provided and manufacturing/expiry dates updated.
 
Additional Manufacturer Narrative
D4: udi number provided.D9: device was returned and evaluated.H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
3.0MM DIAMOND MATCH HEAD, DISTAL BEND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key19694964
Report Number3015967359-2024-01242
Device Sequence Number12769304
Product Code HBE
UDI-Device Identifier07613327509229
UDI-Public(01)07613327509229(17)241101(10)22334017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Catalogue Number8431107030D
Device Lot Number22334017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer06/21/2024
11/22/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/09/2024
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N: 8431012030D, LOT #: 23208017
Patient SexUnknown